Please use this identifier to cite or link to this item:
Title: Some statistical attacks on streame cipher cryptosystems
Authors: Roy, Bimal Kumar
Palit, Sarbani
Keywords: Stream ciphers
Correlation attack
Fast correlation attack
Issue Date: 2004
Citation: Journal of the Indian Statistical Association,v.42,no.1,p.1-34
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
JOTISA-42-1-2004-P1-34.pdf1.52 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.